Volume 25, 2019
|Number of page(s)||48|
|Published online||25 October 2019|
Optimal relaxed control of stochastic hereditary evolution equations with Lévy noise
School of Mathematics, Indian Institute of Science Education and Research Thiruvananthapuram,
2 School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia.
* Corresponding author: firstname.lastname@example.org
Accepted: 22 November 2018
Existence theory of optimal relaxed control problem for a class of stochastic hereditary evolution equations driven by Lévy noise has been studied. We formulate the problem in the martingale sense of Stroock and Varadhan to establish existence of optimal controls. The construction of the solution is based on the classical Faedo–Galerkin approximation, the compactness method and the Jakubowski version of the Skorokhod theorem for nonmetric spaces, and certain compactness properties of the class of Young measures on Suslin metrizable control sets. As application of the abstract theory, Oldroyd and Jeffreys fluids have been studied and existence of optimal relaxed control is established. Existence and uniqueness of a strong solution and uniqueness in law for the two-dimensional Oldroyd and Jeffreys fluids are also shown.
Mathematics Subject Classification: 93E20 / 60H30 / 76A10 / 49J20
Key words: Relaxed controls / Young measure / hereditary evolution equations / martingale solution / Oldroyd fluid / Jeffreys fluid
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.